# SDR SWAA2016082955248

- Difficulty date: August 10, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 61,934 hours, 36,080 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A8501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR CREASE BEAM INNER CHORD ANGLE CORRODED BETWEEN BS 947 TO BS 986, LBL 48.  R & R CREASE BEAM IAW SRM AND DWG.
